# SDR SIMA20140110007

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 26,118 hours, 22,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 3165 FOUND AFT EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE AFT EMERGENCY LIGHT IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.  THE ACFT RETURN TO SERVICE.
